As a new consumer of statin drug, presumably, to reduce my high level of bad cholesterol (LDL), I have been pondering over the controversies on the side- effects and, especially, how it affects dementia.
I’m thinking if statin has attributed to my mother’s dementia as she has been taking it for the past 20 years or so. It was not until 2 years ago that the symptoms of dementia began to show mildly and progressively on her.
Many of us know that there has been a lot of internet forum discussions on the side effects of statin which are divided into ‘2 camps’ -either ‘for’ or ‘against’.
I hope my dear readers will talk about their experiences, opinions or comments so that we can all benefit from this discussion and be better informed in managing dementia as a care giver.
Perhaps there is some truth in the excerpt of the following article that may be worthwhile in considering the pros and cons of statin: